Since my endo is clueless about it and making things up instead of admitting he doesn’t know shi*, i will try my luck here.
What explains diabetes insipidus or in other words ADH deficiency after starting TRT and thyroid medication (NDT)?
To be more exact , i started to urinate more frequently around 3-4 months after i started TRT last year. I also remember trying cialis 5mg once and peed like 30 times that day.
Anyhow… Where it got really annoying is after i started NDT. Now i get up 2-3 times a night to pee which is ruining my already poor sleep.
So after all that i checked my ADH levels twice and it’s below the range low and unmeasurable.
I tried to not drink anything after 6pm couple of times but it doesn’t make a difference , I still get up at night to pee. I seem to urinate much more frequently between 9pm and 9am no matter how much the fluid intake.
I don’t wanna fix this by using ADH replacement drug, whatever it’s called.
I’d rather quit TRT and thyroid meds altogether since TRT introduced me more problems minus the crazy uncomfortable high libido.
To my surprise , that was the one thing i liked about the doc as he said “we need to find the root cause for this.” He thinks thyroid medication might be suppressing my ADH.
I have dozens of labs all the way from 2019 April… Is there anything specific you want to know? In summary prior to TRT my TT was almost below the range low and FT3 is was midrange , T3 slightly below the range , T4 low but in range , FT4 was midrange or lower. Now they are all “optimal” but symptoms aren’t gone largely due to poor sleep after starting TRT.
I never checked cortisol prior to TRT but although it seems wonky now i can’t treat it because different labs show different saliva results. One shows 4 lows and other shows 4 highs. 24h urine cortisol is like 3 times above the top of the range and am blood cortisol is midrange.
I did rule out both Cushing’s and Addison’s. I also had an pituitary MRI twice. All clean.
I would not have started thyroid meds with the TRT, it’s too many new things at once. I also think that they’re a little quick to go to pills for thyroid. You have an issue, you know that it is causing low T. Personally, I would drop the thyroid stuff altogether for a while and see what happens. It’s the easiest one to start and stop without extended recovery, so that’s where I would start. It also may not be the same issue at all now that you’re on TRT. Sometimes other issues or borderline issues clear up when you fix your T levels.